# SDR CKSA96326

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 57641072
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  NR 1 ENGINE RIGHT UPPER NACELLE DOOR CRACKED AND DENTED.  INSTALLED NEW DOOR PER MM 71-10-0, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 81784.
